Aloysius Helminck

Works (31)

2016 journal article

Isomorphy classes of involutions of SO(n, k, beta), n > 2

Isomorphy classes of involutions of SO(n, k, beta), n > 2. Journal of Lie Theory, 26(2), 383–438.

By: R. Benim, C. Dometrius, A. Helminck & L. Wu

Source: NC State University Libraries
Added: August 6, 2018

2016 article

Isomorphy classes of involutions of SP(2n, k), n > 2 (vol 25, pg 903, 2015)

Isomorphy classes of involutions of SP(2n, k), n > 2 (vol 25, pg 903, 2015). Journal of Lie Theory, Vol. 26, pp. 293–295.

By: R. Benim, A. Helminck & F. Ward

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Cauchy problems related to integrable deformations of pseudo differential operators

Journal of Geometry and Physics, 85, 196–205.

By: G. Helminck, A. Helminck & E. Panasenko

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Infinite dimensional symmetric spaces and Lax equations compatible with the infinite Toda chain

Journal of Geometry and Physics, 85, 60–74.

By: G. Helminck & A. Helminck

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

Integrable deformations in the algebra of pseudodifferential operators from a Lie algebraic perspective

Theoretical and Mathematical Physics, 174(1), 134–153.

By: G. Helminck, A. Helminck & E. Panasenko

Source: NC State University Libraries
Added: August 6, 2018

2012 conference paper

Algorithms for twisted involutions in Weyl groups

Algebra Colloquium, 19(2), 263–282.

By: R. Haas & A. Helminck

Source: NC State University Libraries
Added: August 6, 2018

2011 journal article

Admissible sequences for twisted involutions in Weyl groups

Canadian Mathematical Bulletin, 54(4), 663–675.

By: R. Haas & A. Helminck

Source: NC State University Libraries
Added: August 6, 2018

2011 journal article

Equivalent forms of multi component Toda hierarchies

Journal of Geometry and Physics, 61(4), 847–873.

By: G. Helminck, A. Helminck & A. Opimakh

Source: NC State University Libraries
Added: August 6, 2018

2011 journal article

Equivalent forms of multi component Toda hierarchies (Reprinted from Journal of Geometry and Physics, vol 61, pg 847, 2011)

Journal of Geometry and Physics, 61(9), 1755–1781.

By: G. Helminck, A. Helminck & A. Opimakh

Source: NC State University Libraries
Added: August 6, 2018

2011 journal article

On generalized Cartan subspaces

Transformation Groups, 16(3), 783–805.

By: A. Helminck & G. Schwarz

Source: NC State University Libraries
Added: August 6, 2018

2010 conference paper

On orbit decompositions for symmetric k-varieties

Symmetry and spaces - in honor of gerry schwarz, 278, 83–127.

By: A. Helminck

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

The relative frame bundle of an infinite-dimensional flag variety and solutions of integrable hierarchies

Theoretical and Mathematical Physics, 165(3), 1610–1636.

By: G. Helminck, A. Helminck & A. Opimakh

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

On the classification of orbits of symmetric subgroups acting on flag varieties of SL(2, k)

Communications in Algebra, 37(4), 1334–1352.

By: S. Beun & A. Helminck

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

Real double coset spaces and their invariants

Journal of Algebra, 322(1), 219–236.

By: A. Helminck & G. Schwarz

Source: NC State University Libraries
Added: August 6, 2018

2008 journal article

Algorithms for computations in local symmetric spaces

Communications in Algebra, 36(5), 1758–1788.

By: J. Daniel & A. Helminck

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Algorithms for computing characters for symmetric spaces

Acta Applicandae Mathematicae, 99(3), 339–365.

By: D. Gagliardi & A. Helminck

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Computing the fine structure of real reductive symmetric spaces

Journal of Symbolic Computation, 42(5), 497–510.

By: J. Daniel & A. Helminck

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Involutions of SL(n,k), (n < 2)

Involutions of SL(n,k), (n < 2). Acta Applicandae Mathematicae, 90(2-Jan), 91–119.

By: A. Helminck, L. Wu & C. Dometrius

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Multiplicity one for representations corresponding to spherical distribution vectors of class rho

Acta Applicandae Mathematicae, 86(02-Jan), 21–48.

By: A. Helminck & G. Helminck

Source: NC State University Libraries
Added: August 6, 2018

2004 journal article

Smoothness of quotients associated with a pair of commuting involutions

Canadian Journal of Mathematics, 56(5), 945–962.

By: A. Helminck & G. Schwarz

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

Classification of involutions of SL(2, k)

Communications in Algebra, 30(1), 193–203.

By: A. Helminck & L. Wu

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

Hilbert flag varieties and their Kahler structure

Journal of Physics. A, Mathematical and General, 35(40), 8531–8550.

By: G. Helminck & A. Helminck

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

Orbits and invariants associated with a pair of spherical varieties: Some examples

Acta Applicandae Mathematicae, 73(1-2), 103–113.

By: A. Helminck & G. Schwarz

Source: NC State University Libraries
Added: August 6, 2018

2002 journal article

Spherical distribution vectors

Acta Applicandae Mathematicae, 73(1-2), 39–57.

By: A. Helminck & G. Helminck

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Orbits and invariants associated with a pair of commuting involutions

Duke Mathematical Journal, 106(2), 237–279.

By: A. Helminck & G. Schwarz

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Computing orbits of minimal parabolic k-subgroups acting on symmetric k-varieties

Journal of Symbolic Computation, 30(5), 521–553.

By: A. Helminck

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

On orbit closures of symmetric subgroups in flag varieties

Canadian Journal of Mathematics, 52(2), 265–292.

By: M. Brion & A. Helminck

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

On the classification of k-involutions

Advances in Mathematics, 153(1), 1–117.

By: A. Helminck

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

A conjugacy theorem for symmetric spaces

Mathematische Annalen, 313(4), 785–791.

By: A. Helminck, J. Hilgert, A. Neumam & G. Olafsson

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

A class of parabolic k-subgroups associated with symmetric k-varieties

Transactions of the American Mathematical Society, 350(11), 4669–4691.

By: A. Helminck & G. Helminck

Source: NC State University Libraries
Added: August 6, 2018

1997 journal article

Tori invariant under an involutorial automorphism II

Advances in Mathematics, 131(1), 1–92.

By: A. Helminck

Source: NC State University Libraries
Added: August 6, 2018